Reflective Full Subcategories of the Category of -Posets
Hongping Liu,
Qingguo Li and
Xiangnan Zhou
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
This paper focuses on the relationship between L -posets and complete L -lattices from the categorical view. By considering a special class of fuzzy closure operators, we prove that the category of complete L -lattices is a reflective full subcategory of the category of L -posets with appropriate morphisms. Moreover, we characterize the Dedekind-MacNeille completions of L -posets and provide an equivalent description for them.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/891239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/891239.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891239
DOI: 10.1155/2012/891239
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().